Lower limb haemosiderosis due to venous insufficiency (Q86243): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed label, description and/or aliases in pt-br, en |
||
| description / pt-br | description / pt-br | ||
Pigmentação marrom da pele, tipicamente da perna e tornozelo, devida à deposição dérmica de hemossiderina derivada da ruptura de eritrócitos extravasados para o interstício como resultado de hipertensão venosa. | |||
| description / en | description / en | ||
Brown pigmentation of the skin, typically of the lower leg and ankle, due to dermal deposition of haemosiderin derived from breakdown of erythrocytes extravasated into the interstitium as a result of venous hypertension. | |||
Revision as of 11:36, 15 August 2026
Brown pigmentation of the skin, typically of the lower leg and ankle, due to dermal deposition of haemosiderin derived from breakdown of erythrocytes extravasated into the interstitium as a result of venous hypertension.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_325239708 |
||
| English | Lower limb haemosiderosis due to venous insufficiency |
Brown pigmentation of the skin, typically of the lower leg and ankle, due to dermal deposition of haemosiderin derived from breakdown of erythrocytes extravasated into the interstitium as a result of venous hypertension. |
